# SDR SIMA20130415009

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 23,662 hours, 21,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4076 THE CREW REPORTED THE FLASHLIGHT HOLDER AT FIRST OFFICER’S RIGHT LEG DOES NOT HOLD FLASHLIGHT IN CRADLE SECURELY.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED AT THIS TIME, MEL RESTORED END.  THE AIRCRAFT WAS RETURNED TO SERVICE.
